# SDR UIEA2025050500584

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 53,864 hours, 6,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG8500
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ESCAPE PATH LIGHTING DETERIORATION OR MISSING IN SEVERAL CABIN AREA.( 1. REPLACED ESCAPE PATH LIGHTING IN SEVERAL CABIN AREAS (PN: SG8500, SG501, SG8503, SG8519) IAW DRAWING SG-B747 REV E. 2. JOB COMPLETED AND CONDITION CHECK NORMAL.  )
